# SDR ABXA20131107651

- Difficulty date: November 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 56,014 hours, 41,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING PANELS FWD OF OTBD AILERON RAISED IN TWO SPOTS ON PANEL LE.  R & R UPPER TE PANELS IAW B767 SRM 51-40-02 PARA 4 & PARA 7.  REPAIRED CORRODED SKIN IAW ABX REA B657-60785-MR REV IR DATED 11-14- 13.  PN 112T3101, PN SKIN PANEL, SN NSN, CORRODED, A/C LOS STINGER & WS 1031.  AIRCRAFT WAS GROUNDED.
